# SDR 20000518SH013

- Difficulty date: February 15, 2000
- Submitted: May 18, 2000
- Operation: General aviation
- Aircraft: N7273Q
- Make and model: Cessna 206H
- Aircraft serial: 20608045
- Engine: Lyc IO540AC1A5
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: 1610128050A7
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF KING KAP-140 AUTOPILOT SYSTEM, FOUND AUTOPILOT CIRCUIT BREAKER TO BE THE ''NON-PULLABLE'' TYPE CONTRARY TO THE PILOT OPERATING HANDBOOK EMERGENCY PROCEDURES FOR AUTOPILOT RUNAWAY **TONY, ISAAC PUT ENG IN SYS**TRIM INDICATION.  UPON FLEET INSPECTION OF AIRCRAFT OF SAME MODEL, FOUND SAME SITUATION WITH THE INCORRECT AUTOPILOT CIRCUIT BREAKER INSTALLED IN S/N 20608046 AND S/N 20608048.  (X)
